| Model Number |
SUTURE ANCHOR, BIO-CORKSCREW FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the shoulder arthroscopy, the anchor broke while being inserted into the bone.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1927bcf corkscrew® (batch 15480600) was received for evaluation.Visual inspection identified that the device was returned without the sutures and the anchor.Functional testing was not performed due to the condition of the returned device.The most likely cause for the reported failure can be attributed to use-related factors, such as misaligned insertion, improper bone preparation, or prying/leverage applied with excessive force.The complaint allegation that the anchor was fractured is not confirmed, as the device was returned incomplete.Refer to the investigation photos.